MathSciNet Relay Station
MathSciNet bibliographic data
MR928493 (89c:11089) 11F75 (11E32 11F55 22E40)
Ash, Avner Nonminimal modular symbols for ${\rm GL}(n)$. Invent. Math. 91 (1988), no. 3, 483–491.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement